# SDR DXTA2012110705172

- Difficulty date: November 6, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N689QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605659
- Aircraft time: 5,123 hours, 3,937 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007221
- Part serial: P617
- Condition: Odor
- Part time: 2,749 hours, 5,255 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH THE APU RUNNING AND THE AVIONICS ON, COCKPIT AND THEN CABIN FILLED WITH SMOKE. SMOKE APPEARED TO BE COMING FROM THE GLARE SHIELD AREA AND FILLED THE COCKPIT FIRST.  IT WAS A WHITE SMOKE WITH A PLASTIC LIKE ODOR.  R & R THE APU IAW MM 49-10-00.  OPS & LEAK CHECKED GOOD.
